Discussions By Condition: I cannot get a diagnosis.

Head issues / twitching all over

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • March 25, 2008
  • 01:25 PM

Ok so I've been having a list of issues for about 6 months now, and I'm clueless as to who to go to / what to tell the doctor.. so I guess I'm just looking for what it could be, and some advice of where to go.

BTW I'm 19 yr / male, and before this have never had any kind of problems except seasonal allergies. And was never on any kind of medication except for seasonal allergies...

List of symptoms...

- Random numbness in toes / fingers
- a constant feeling of pressure in my head, almost like if you were upside down, that kind of blood rushing to your head feeling
- headache's
- sharp pains in my head for only a few seconds... feeling almost like a muscle cramp in my head... but then go away as mysteriously as they came. These pains are almost always in the front area of my head, but never in a particular spot.. sometimes right, sometimes left. At the time of writing, left.
- Cooling sensations in my head (in all honesty however this could be a placebo effect that I'm imagining, as I found myself a few times freaking out as my head hit a cooler area on my pillow)
- random twitching all over my body. This vary's in intensity.. for example, when I first woke up today I was twitching all over.. toes, fingers, the top of my head, my lip, and my eyebrow(most prominent). However right now only my neck.
- eye watering
- nasal issues.. can't really explain.. almost as if something is stuck way to far up your noes.. so when you breath in you have that kind of pressure feeling
- neck stiffness / twitching regardless.
- Jaw pains

About me:
- I'm on the computer a good portion of the day or reading txt books.
- I live in a college house... admittedly I don't eat right.. I usually have meats, breads, and the occasional fruit, neglecting vegetables almost entirely.
- I have tried pot a few times.. gave me the worst trips.. haven't done since last use.
- I drink probably 1-2 nights in good amount (haven't though in past 3 weeks), none on the other days however.
- These symptoms have caused me severe panic attacks.. I have been put on anti-anxiety medication temporarily.. My sis is a nurse practitioner, she advises me to see someone to get on anti-depressants.
- I've went into a doctor on several occasions, first time I asked if I had a tumor, he did this thing with my eyes and his flashlight and said I didn't and left. 2nd time I was more general with the symptoms I was having, again he didn't think their were any major concerns, and left.

Now, the symptoms are always their, regardless. However some things do intensify them.
- Any kind of caffeine, excessive sugars.
- Being on the computer too long
- Stress

However I've had all these in the past, and have never had these symptoms. They seem to be getting worse as time progresses. Hopefully I put in enough info here so that I can possibly get somewhat of a decent answer. Thanks for any info you can give!

Reply Flag this Discussion

1 Replies:

  • while you're on the PC, study macrobiotic diet and see if that helps. Your doctor is a ***k; he would need to do a MRI of your head, which you may need. Radiation from the pc--get a Kantek radiation screen; it will help block 99% of the rays; eat a balanced diet; get a full blood work up, including thyroid; could be low blood pressure..diabetes...find a good internist to do a work up. Since you sit so much, your back could be out, causing a lot of your problem; again, you need to ask around to find a great chiropractor, they all aren't the same..
    Monsterlove 2,921 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?